MAUDE Adverse Event Report: Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle (McKesson Label); NEEDLE, HYPODERMIC, SINGLE LUMEN

Terumo Philippines Corporation SurGuard3 Safety Hypodermic Needle (McKesson Label); NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 102-N251S3
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction

Brand Name
SurGuard3 Safety Hypodermic Needle (McKesson Label)
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, 4024
RP  4024
Manufacturer (Section G)
Terumo Philippines Corporation
124 east main avenue
laguna technopark
biñan laguna, 4024
RP   4024
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50452126
Report Number3003902955-2026-00086
Device Sequence Number16073991
Product Code FMI
UDI-Device Identifier10612479246390
UDI-Public(01)10612479246390(17)291130(10)241211C
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number102-N251S3
Device Catalogue NumberN/A
Device Lot Number241211C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown